Commun. Comput. Phys., 6 (2009), pp. 396-405.

On Approximating Strongly Dispersion-Managed Solitons

Jinglai Li 1*

1 Department of Engineering Sciences and Applied Mathematics, Northwestern University, Evanston, IL 60208, USA.

Received 22 July 2008; Accepted (in revised version) 2 October 2008
Available online 15 December 2008


We use a generalized scaling invariance of the dispersion-managed nonlinear Schrodinger equation to derive an approximate function for strongly dispersion-managed solitons. We then analyze the regime in which the approximation is valid. Finally, we present a method for extracting the underlying soliton part from a noisy pulse, using the resulting approximate formula.

Notice: Undefined variable: ams in /var/www/html/issue/abstract/readabs.php on line 163
PACS: 42.65.Tg, 42.65.Sf
Key words: Lasers, fiber optics, soliton, dispersion-management, scaling invariance, Gaussian ansatz.

*Corresponding author.
Email: (J. Li)

The Global Science Journal